U.S. doctors online nowAsk doctors free
ZA
A 27-year-old female asked:

i have a uti for about 3 weeks on and off. have been taking citrus soda and received medication from pharmacist. it returned 4 days ago. urine dipstick done with +2 leukocyte. i am dizzy/light headed today. bp 112/70 (bp normally stable) what to do?

1 doctor answer1 doctor weighed in
Dr. Jaiprakash Thakor Jairam
A Verified Doctoranswered
A US doctor answeredLearn more
Time to see Dr: A UTI is caused by BACTERIA.Any OTC product(citro soda is one) will only alleviate symptoms at best.The treatment is an anti-biotic which can be recommended by your doctor.If you have already tried one,then a urine sample to the lab for microscopy,culture and sensitivity will be the best routeThis will tell you EXACTLY which anti-biotic to use.You need to see your doctor. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

Is it normal for my period not to have started after taking birth control pills for two days?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Yes: Your period shouldn't start until the end of the pack during the placebo portion. During days 22-28.
A 37-year-old member asked:

I have been nauseous and extremely tired for the past months, also have severe stabbing pain iny lower right pelvic area ( not pregnant). Been to doctors but keep saying they can't figure out what it is. Also dizzy all the time?

2 doctor answers3 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Need investigations: Varieties of diseases can cause your symptoms first pelvic exam by your gyn doctor, it could be pelvic inflammatory disease (pid). A misses appendicitis with small pelvic abscess, low blood sugar, uncontrolled diabetes , or hypertension , need simple sonogram to ct scan, endoscopy etc. You need these step by step to find cause and then the cure.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
A member asked:

Thick nasal mucus - I have to blow my nose very hard to get the plug feeling out, it is commonly very thick, white (not clear). Should I be concern?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Thick nasal mucus: Thick nasal mucus can be related to sinusitis, but not necessarily. If you have chronic allergies or recurrent infections you should consult a doctor who can identify if there is an opportunity to improve nasal inflammation with sprays or treat infection with antibiotics. You may benefit from good nasal hygiene as well which involves using salt water rinses to clear mucus and allergens.
A 38-year-old member asked:

What could cause fatigue, weight loss, anaemia, pelvic pain & dizzyness?

1 doctor answer3 doctors weighed in
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
Consider tumor.: Weight loss and anemia can contribute to both fatigue and dizzyness. The question is is the anemia related to the pelvic pain. Hypothetically the answer is yes. Tumors of the sigmoid colon, rectum, bladder, uterus ovaries or prostate can cause anemia and the related symptoms although high on the list are colorectal cancers. See your md for possible colonoscopy and/or ct scan of the pelvis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.